# SDR AALA201606229006

- Difficulty date: June 17, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Line
- Part number: FE374081000
- Part serial: 8000317515
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  AFT SERVICE DOOR NITROGEN CYLINDER LINE IS GOUGED ON SUPPORT ARM.  R & R NEW AFT SERVICE DOOR NITROGEN CYLINDER LINE IAW AMM 52-42-51-000-801-A & 52-42-51-400-801-A.
